Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 418194, 8 pages
http://dx.doi.org/10.1155/2014/418194
Research Article

Isomorphic Operators and Functional Equations for the Skew-Circulant Algebra

1Department of Mathematics, Linyi University, Linyi, Shandong 276000, China
2Department of Mathematics, Shandong Normal University, Ji’nan, Shandong 250014, China

Received 28 March 2014; Accepted 27 April 2014; Published 8 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Zhaolin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaolin Jiang, Tingting Xu, and Fuliang Lu, “Isomorphic Operators and Functional Equations for the Skew-Circulant Algebra,” Abstract and Applied Analysis, vol. 2014, Article ID 418194, 8 pages, 2014. https://doi.org/10.1155/2014/418194.